# SDR IXXA060034S

- Difficulty date: October 1, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Horiz Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT HORIZONTAL STABILIZER INNER SPAR BOX UPPER SECTION STRINGER NUMBER 1 CRACKED AT STATION XFS 47.500. STOP DRILLED CRACK.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PARTS WITH SEALANT BETWEEN THE FAYING SURFACES, AND FASTENERS IAW COOPESA E.O. COO-8-55-390-04 DATED 10/14/2004.
